# SDR AALA201705249002

- Difficulty date: May 22, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N136AN
- Make and model: Airbus A321-231
- Aircraft serial: 6532
- Aircraft time: 6,790 hours, 2,583 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RIGHT PASSENGER DOOR ACCUMULATOR CYLINDER, PRESSURE IS NOT CORRECT, LOW.  SERVICED THE ACCUMULATOR CYLINDER IAW AMM 52-10-00.
